# SDR VNAA202309261111

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 42,266 hours, 40,277 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: NOV062479
- Condition: Unserviceable
- Location: Wheel Speed
- Part time: 28,967 hours, 27,267 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF ROTATION THE A/SKID OUTBD CAUTION MSG AND OB GND SPLR FAULT S MSG POSTED / REMOVED AND REPALCED L/H OUT BOARD WHEEL TRANSDUCER IAW CRJ 900 AMM 32-44-01-000/400-801-A01. ( OPS CHECK GOOD AT THIS TIME )
